# SDR GLBA20110628F

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Beech 1900D
- Aircraft serial: 120299
- Aircraft time: 29,382 hours, 30,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FLIGHT DECK FLASHLIGHT NEEDS NEW BATTERIES.  MX INSTALLED NEW BATTERIES, OPS CK GOOD.
